Linear-risk-tolerant, invariant risk preferences

Chambers, Robert G. and Quiggin, John (2005) Linear-risk-tolerant, invariant risk preferences. Economics Letters, 86 3: 303-309. doi:10.1016/j.econlet.2004.08.003

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Chambers, Robert G.
Quiggin, John
Title Linear-risk-tolerant, invariant risk preferences
Journal name Economics Letters   Check publisher's open access policy
ISSN 0165-1765
Publication date 2005
Sub-type Article (original research)
DOI 10.1016/j.econlet.2004.08.003
Volume 86
Issue 3
Start page 303
End page 309
Total pages 7
Place of publication Lausanne
Publisher Elsevier B.V.
Language eng
Subject 14 Economics
1402 Applied Economics
Abstract This note identifies the class of preferences which simultaneously satisfy invariance, two-fund portfolio separation, and linear risk tolerance. It also considers the implications for asset demand and asset pricing of this class of preferences. (c) 2004 Elsevier B.V. All rights reserved.
Keyword Economics
Asset demand
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Economics Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 17 Oct 2007, 13:29:58 EST